# SDR DALA2025052003897

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 102,221 hours, 47,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 659 R1 DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: CYCLED 1R DOOR REMOVED DEBRIS AND ARMED LIGHT OPERATED.LIGHT WORKS WITH OPERATION PER B757 AMM 25 -66. OKAY FOR SERVICE. (0973410)
